MAUDE Adverse Event Report: ICOTEC AG VADER PEDICLE SYSTEM, ROD

ICOTEC AG VADER PEDICLE SYSTEM, ROD
Model Number 16-60-2MC30-3
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 12/23/2023
Type of Reportable Event Serious Injury
Event or Problem Description
A patient was treated with the icotec pedicle system (t11-l5) together with an anterior fibular graft strut in a surgery ((b)(6) 2023).Post-op, it was detected that the two pedicle rods have broken and the fibular graft strut was tilted.No neurological compromise was noted.A revision surgery was performed on the (b)(6) 2023.
 
Additional Manufacturer Narrative
Analysis of the relevant production records did not identify any anomalies that could be a cause of the event.Retrieved implants not yet available for investigation.

Brand Name
VADER PEDICLE SYSTEM, ROD
Common Device Name
VADER PEDICLE SYSTEM
Manufacturer (Section D)
ICOTEC AG
industriestrasse 12
altstaetten, sg 9450
SZ  9450
Manufacturer (Section G)
ICOTEC AG
industriestrasse 12
altstaetten, sg 9450
SZ   9450
Manufacturer Contact
joerg schneider
industriestrasse 12
altstaetten, sg 9450
SZ   9450
MDR Report Key18534674
Report Number3006493760-2024-00002
Device Sequence Number7772991
Product Code NKB
UDI-Device Identifier07640172551738
UDI-Public07640172551738
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K222789
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number16-60-2MC30-3
Device Catalogue Number16-60-2MC30-3
Device Lot Number22/01
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/23/2023
Initial Report FDA Received Date01/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown